# SDR F3LA2009103000220

- Difficulty date: October 28, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N905FR
- Make and model: Airbus A319-111
- Aircraft serial: 1583
- Aircraft time: 28,423 hours, 13,590 cycles
- Engine: Ge CFM56*
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: SAS911002A
- Part serial: XB856
- Condition: Faulty
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT MADE AN AIR TURN BACK TO DEN DUE TO A WARNING ON THE ELECTRONIC CENTRALIZED ACFT MONITORING SYS FOR 'WING ANTI-ICE LT AND RT VALVE OPEN'.  MX REMOVED AND REPLACED THE LT WING ANTI-ICE VALVE AND PERFORMED AN OPS TEST IAW AMM 30-11-51-000-001, 30-11-51-400-001 AND 30-11-00-710-001. (NOTE: RT VALVE WAS PLACED ON MEL.)  OPS CHECK WAS NORMAL AND ACFT WAS RETURNED TO SERVICE.
